# SDR 97ZZZX3443

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560H
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Backshell
- Part number: D50000KVLO
- Condition: Cracked
- Location: Equip Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE BACKSHELLS WERE FOUND CRACKED IN THE NOSE AVIONICS EQUIPMENT BAY, RT SIDE SWITCH RELAY BOX.
